# SDR UIEA2021061401349

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,275 hours, 25,581 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 9743953
- Part serial: NSN
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH PACK CONTROLLERS ARE FAULTING THE ALTITUDE SW( REMOVED AND REPLACED PACK CONTROL ALTITUDE SWITCH IAW AMM 21-51-17, PERFORMED BITE TEST ON PACK TEMP CONTROLLER PER TASK 21-51-14-705-035, OPS TEST GGOD. NO OTHER DEFECTS NOTED AT THIS TIME  )
